# SDR FDEA201505141512

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 572 hours, 20,135 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 224TS05Y
- Part serial: 557
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DID NOT EXTEND WHEN SELECTED DOWN.  SYS 2 INDICATIONS WERE RED UNLOCK ONLY ON INDICATOR PANEL.  GEAR HANDLE BROUGHT BACK UP TO NEUTRAL POSITION, SYS 1 SELECTED & HANDLE PLACED BACK DOWN WITH SAME UNLOCK ONLY RESULT.  APPROX 10 SECONDS LATER HANDLE STILL DOWN IN SYS 1, THE GEAR EXTENDED NORMALLY.  COMPLIED WITH MOCC REQUEST, TO INSPECT CP AT LG SELECTOR VLV 3GA,  MLG WW, ALL CP PINS & CP CONNECTION AT VLV, APPEAR NORMAL, CP AT 3 GA, REMOVES & LOCKS NORMAL.  REPLACED TO ORIGINAL CONFIGURATION IAW MM 32-30-00.  PERFORMED LG PROX BITE TESTS REQUIRED, NO FAULTS NOTED, MOCC NOTIFIED.  IAW MM 32-00-00-05 PARTS IDENTIFIED ARE FOR TROUBLESHOOTING IAW TSM 32-30-00 -GEAR DOORS FAIL TO OPEN & ALL GEARS FAIL TO EXTEND.  .2 GA LG LEVER COCKPIT, 3 GA LG SELECTOR VLV WW.  REPLACED 2GA LANDING GEAR CONTROL NORMAL MICROSWITCH UNIT PER 32-31-11-04C/W NORMAL GEAR SWING PER   MM 32-31-00-05-09,3, OPS CK NORMAL WITH SYS 1 & 2.  PERFORMED OP CHECK OF 2GA LANDING GEAR CONTROL   MICROSWITCH UNIT PER 32-31-11-04 OP CHECKS NORMAL
